Coefficient Bounds for a New Integral Operator Using a Weibull Function.

Saved in:
Bibliographic Details
Title: Coefficient Bounds for a New Integral Operator Using a Weibull Function.
Alternate Title: القيود الكافية لمؤثر تكاملي جديد باستخدام دالة ويبل.
Authors: Mohammed, Abdulrahman A.1 Abdulrahman.A.Mohammed35511@st.tu.edu.iq, Juma, Abdulrahman. S.2, Shaker, Laith. K.1
Source: Iraqi Journal of Science. 2026, Vol. 67 Issue 7, p3932-3939. 8p.
Database: Academic Search Ultimate
Be the first to leave a comment!
You must be logged in first